MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the customer reported issue of ¿the battery compartment was damaged¿ could not be confirmed, no signs or smells of burning could be observed.The alternating current (ac) adapter did not work when connected to mains.A history review is not applicable as the product is a supplied item.No action taken, the item is a purchased finished good (pfg) and will be scrapped.
 
Event or Problem Description
It was reported that there was a strong burn smell was coming from device.The faulty power supply was removed from service.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22311674
Report Number3012307300-2025-07534
Device Sequence Number8794214
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884(17)310208(10)2107
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot Number2107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown